RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 4  


Rational approximations of some functions at rational points
L. V. Danilov
449
Dirichlet's theorem in the theory of diophantine approximations
V. A. Ivanov
459
Equivalence of categories of affine modules
A. V. Zhozhikashvilvi
475
Characterization of the simple O'Nan-Sims group in terms of the centralizer of a third-order element
A. P. Il'inykh
487
Linear relations in a space of vector functions
V. M. Bruk
499
Properties of generalized elements of best approximation
L. P. Vlasov
513
Convergence of Fourier series with respect to Franklin orthonormal systems
V. N. Demenko
523
A geometric lemma useful in the theory of entire functions and Levinson-type theorems
I. F. Krasichkov-Ternovskii
531
An inequality for splines of minimum deficiency
A. A. Ligun
547
Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points
Ya. B. Pesin
553
Martingales from processes with independent increments
L. I. Gal'chuk
571
Characterization of distributions by a property of modified $\chi^2$-statistic
L. B. Klebanov
583
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019